# SDR SWAA2021081111668

- Difficulty date: March 6, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CAP STRIP DAMAGED BS 500-500D RBL25 WL 156 / RECIEVED NEW FCB CAP STRIP BS500-500D; RBL25; WL156 ON P.O# 773635/1 87713U 06MAR20 LEAD 835 06MAR20 NEW FCB CAP STRIP BS500-500D; R/H 25; WL156 WILL BE INSTALLED ON CARD# JPANEL-121-CLOSE; 724988; FUSELAGE 323. 87713U 09MAR20
